학술논문

발행년
-
(예 : 2010-2015)
'학술논문' 에서 검색결과 42건 | 목록 1~10
Academic Journal
In: Kragujevac Journal of Mathematics. (Kragujevac Journal of Mathematics, 2021, 45(4):543-570)
Academic Journal
In: Advances in Difference Equations. (Advances in Difference Equations, 1 December 2019, 2019(1))
Academic Journal
In: Nonlinear Analysis: Modelling and Control. (Nonlinear Analysis: Modelling and Control, 19 January 2017, 22(2):188-209)
Academic Journal
In: Kragujevac Journal of Mathematics. (Kragujevac Journal of Mathematics, 2017, 41(1):143-158)
Academic Journal
In: SpringerPlus. (SpringerPlus, 1 December 2016, 5(1))
검색 결과 제한하기
제한된 항목
[AR] Hedayati, V.
발행연도 제한
-
학술DB(Database Provider)
저널명(출판물, Title)
출판사(Publisher)
자료유형(Source Type)
주제어
언어